# SDR ASAA2013063095359

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 9,936 hours, 2,955 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 4361
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 54,999 hours, 22,767 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SPLIT IN THE PANEL.  RT READS 42 AND LT READS 20 AT CRUISE.  PARAMETERS FLIGHT LEVEL 370, RT N1 92.7, LT N1 92.8. RIGHT N2 95.6, LT N2 95.4.  CABIN DIFFERENTIAL PRESSURE 7.9, CABIN ALTITUDE 8000.  ACFT GROUNDED.  PERFORMED NR 1 ENGINE BLEED AIR HEALTH CHECK IAW T/C NG-36WC-00001.  PRECOOLER CONTROL VALVE FAILED.    ACCOMPLISHED ENGINE BLEED AIR CROSSOVER, OPS TEST IAW AMM 36-11-00, OPS CHECKED GOOD.
